# SDR DALA2019112156813

- Difficulty date: November 14, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 122,247 hours, 21,981 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 1395
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 FRAME TO STRINGER ATTACH CLIP AT STA.1395 AT S39L CORRODED BLENDED FRAME TO STRINGER CLIP AT STA 1395 S-39L, 0.030 REMAINING OF 0.040, FOUND TO BE OUT OF LIMITS. REPLACED CLIP. (LP 1359982)
